0141 781 6600
Beechams All In 1 Tablets
Beechams
16pack 6 CASE
1218325
144 864
£3.99 23.4%
23.4%
 
Beechams All In 1 Tablets
Beechams
16pack 6 CASE
1218325
144 864
£3.99 23.4%
Detail Information
Beechams All In One Tablets, Cold & Flu Relief with Paracetamol, 16s

Beechams® All in One Tablets, relief for colds, flu and chesty cough. It contains three ingredients - paracetamol, phenylephrine and guaifenesin - to provide effective relief which fights 8 symptoms of cold and flu. For the relief of symptoms associated with colds and flu and the pain and congestion of sinusitis, including:- aches and pains- chills- fever- chesty cough- headache- blocked nose- sore throat- mucus. Paracetamol is a painkiller and reduces your temperature when you have a fever. Guaifenesin is an expectorant which loosens phlegm and relieves a chesty cough. Phenylephrine hydrochloride is a decongestant which helps to unblock your nose and sinuses helping you breathe more easily. Always read the label.
1. All in one relief of cold and flu symptoms
2. Triple action formula provides effective relief from aches and pain, headache, fever, blocked nose, sore throat and a chesty cough
3. 3x more ingredients than paracetamol alone
4. Non-drowsy
5. For cold and flu relief. Always read the label.

  • Each tablet contains: Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg. Also contains Lactose. See enclosed leaflet for further information. As we are always looking to improve our products, our formulations change from time to time, so please always check the product packaging before use.
How to take: For oral use. Adults and children 12 years and over: Take 2 tablets every 4 hours as necessary. Do not take more than 8 tablets in 24 hours. Children under 12: Only on doctor's advice. Do not take for more than 5 days except on medical advice.
3 years shelf life. Store below 25°C.
  • Advisory: 12  Years
Company Name

Haleon

Manufacturer Address
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Return To
Haleon, Building 5, First Floor the Heights Weybridge Surrey KT13 0NY
Disclaimer:

Whilst every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website. If you have any queries, or you'd like advice, please contact the product manufacturer. Although product information is regularly updated, we are unable to accept liability for any incorrect information. This does not affect your statutory rights. This information is supplied for as is for personal use only, and may not be reproduced in any way without our prior written consent and without due acknowledgement.